TITLE

Hemiballism-hemichorea and non-ketotic hyperglycaemia

AUTHOR(S)
Lin, J J; Chang, M K
PUB. DATE
June 1994
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Jun1994, Vol. 57 Issue 6, p748
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
No abstract available.
ACCESSION #
66056808

 

Related Articles

  • Hypoglycemia-induced hemichorea in a patient with Fahr's syndrome. Paraskevas, George; Vlachos, George; Vassilopoulou, Sophia; Anagnostou, Evangelos; Spengos, Konstantinos; Zis, Vassilios // Neurological Sciences;Dec2012, Vol. 33 Issue 6, p1397 

    Non-ketotic hyperglycemia may be a cause of hemiballism-hemichorea. We present an elderly female type II diabetic patient with right-sided hemiballism-hemichorea of acute onset during hypoglycemia following insulin overtreatment of non-ketotic hyperglycemia. Brain computerized tomography and...

  • Tonic Eye Deviation due to Nonketotic Hyperglycaemia Induced Focal Seizures: Case Report. Venugopal, N.; Ramakrishnan, R.; Saravanan, D. M. // Indian Journal of Ophthalmology;Sep2005, Vol. 53 Issue 3, p200 

    We report a case of intermittent tonic conjugate eye deviation due to nonketotic hyperglycaemia induced focal seizure.

  • Prednisone.  // Reactions Weekly;4/28/2012, Issue 1399, p27 

    The article describes the case of a 25-year-old woman who developed hyperosmolar nonketotic hyperglycaemia during treatment with prednisone.

  • Local epilepsy in diabetic non-ketotic hyperglycaemia. Grant, Clare; Warlow, Charles // British Medical Journal (Clinical Research Edition);4/20/1985, Vol. 290 Issue 6476, p1204 

    Focuses on focal epilepsy in diabetic non-ketotic hyperglycaemia. Discussions on type II diabetes; Descriptions of the case reported; Emphasis on occurrence of focal epilepsy.

  • Diabetic striatopathy in a patient with hemiballism. Özgür, Anıl; Esen, Kaan; Kaleağası, Hakan; Yılmaz, Arda; Kara, Engin // Emergency Radiology;Jun2015, Vol. 22 Issue 3, p347 

    Diabetic striatopathy is a rare and life-threatening manifestation of diabetes mellitus. The disease commonly affects individuals of Asian descent, females, and the elderly. Patients usually present with hemiballism-hemichorea caused by nonketotic hyperglycemia. Hemiballism-hemichorea is defined...

  • Gatifloxacin.  // Reactions Weekly;3/5/2005, Issue 1041, p10 

    Provides information on two case reports of hyperosmolar nonketotic hyperglycaemia during treatment with gatifloxacin. Health condition of the patients; Dosage of gatifloxacin given to each patient; Symptoms developed by the patients.

  • Chorea induced by non-ketotic hyperglycaemia: a case report. Branca, D.; Gervasio, O.; Le Piane, E.; Russo, C.; Aguglia, U. // Neurological Sciences;Oct2005, Vol. 26 Issue 4, p275 

    We describe an 81-year-old woman presenting with sudden onset of generalised chorea. She was unaware of suffering from diabetes. Laboratory screening revealed non-ketotic hyperglycaemia. Brain magnetic resonance imaging (MRI) failed to show basal ganglia abnormalities. Monotherapy with...

  • Non-ketotic hyperglycaemia-related paroxysmal bilateral hand paraesthesia misdiagnosed as diabetic neuropathy. Huang, C. W.; Hsieh, Y. J.; Huang, C. C.; Tsai, J. // Neurological Sciences;Jul2006, Vol. 27 Issue 3, p180 

    Non-ketotic hyperglycaemia (NKH)-related partial seizure disorders are not uncommon in clinical practice but still deserve attention as they significantly affect neurologic outcome if unnoticed. The atypical presentation of sensorimotor symptoms can be seen in this setting, with paroxysmal...

  • When a medical qualification is not good enough. Houghton, Guy // BMJ: British Medical Journal (International Edition);4/8/2006, Vol. 332 Issue 7545, p827 

    The article presents the author's experience with a patient's expectations. The author had followed in the footsteps of his father and siblings to become a general practice physician. One patient, a woman in her late 60's, was given a diagnosis of gastroenteritis, which the author confirmed. The...

  • Quetiapine.  // Reactions Weekly;5/2/2009, Issue 1250, p33 

    The article describes the case of a 37-year-old woman who developed hypersmolar nonketotic hyperglycaemia and pancreatitis while receiving quetiapine, an atypical antipsychotic drug, for acute psychosis. The woman presented with a 3-day history of epigastric pain and frequent vomiting after 6...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics